| Model Number |
A2020-120 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous, 90% stenosed lesion in the right anterior tibial artery.A 2.0x120mm/150cm armada 14 balloon dilatation catheter (bdc) was advanced to the target lesion and inflated one time to unknown atmospheres (atm), when the balloon ruptured.The bdc was removed without issue and a second bdc was used to successfully complete the procedure.There was no reported adverse patient effect and no clinically significant delays in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.